Natural endomorphisms of shuffle algebras - Archive ouverte HAL Access content directly
Journal Articles International Journal of Algebra and Computation Year : 2013

Natural endomorphisms of shuffle algebras

Loïc Foissy

Abstract

We focus in this text on the adaptation to the study of shuffles of the main combinatorial tool in the theory of free Lie algebras, namely the existence of a universal algebra of endomorphisms for tensor and other cocommutative Hopf algebras: the family of Solomon's descent algebras of type A. We show that there exists similarly a natural endomorphism algebra for commutative shuffle algebras, which is a natural extension of the Malvenuto-Reutenauer Hopf algebra of permutations, or algebra of free quasi-symmetric functions. We study this new algebra for its own, establish freeness properties, study its generators, bases, and also feature its relations to the internal structure of shuffle algebras.
Fichier principal
Vignette du fichier
EndoShuffle.pdf (188 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00696965 , version 1 (14-05-2012)

Identifiers

Cite

Loïc Foissy, Frédéric Patras. Natural endomorphisms of shuffle algebras. International Journal of Algebra and Computation, 2013, 23 (4), pp.989-1009. ⟨hal-00696965⟩
228 View
269 Download

Altmetric

Share

Gmail Facebook X LinkedIn More